# SDR UPS05845402

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER T/O LOST NR 1 ADC, PULLED C/B COULD NOT RESTORE, XFRD TO NR 2 ADC ON CAPT SIDE.  ATB DUE TO SLIGHT ELEC BURNING SMELL.  REMOVED AND REPLACED AIR DATA COMP IAW MM 34-11-01-4 AND NR 1 ADC SELECT XFR RELAY IAW MM 20-50-16-2.  CHECK WIRE FROM C/B'S TO RELAY TO ADC NO DEFECTS NOTED.  AIR DATA COMPUTER & XFR RELAY NEEDS OPS CHECK.  PERFORMED ADC TEST PER MM 34-11-00.
